SAVE 10% when you spend 25 | use: 87E82E

Gaviscon Double Action Liquid Peppermint

Gaviscon Double Action Liquid Peppermint

150ml 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Learn more
£4.99
Limited Stock
Delivery information Product #0009545

Please note images are for illustration purposes and may differ from the product(s) you receive

Gaviscon Double Action Liquid provides powerful relief from heartburn and indigestion. Gaviscon can soothe the discomfort felt by heartburn. Does not contain sugar or gluten and can be used if you are pregnant or breast-feeding. Always talk to your doctor or pharmacist before taking any medicine in pregnancy.

Gaviscon

Gaviscon Double Action Liquid is a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate and works in two ways: 1) Neutralising excess stomach acid to relieve the pain and discomfort. 2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest. Gaviscon Double Action Mint is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy and for symptoms of excess stomach acidity (hyperacidity).

    Check that the cap seal is unbroken before first using this product. For oral use. Shake well before use.

    Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

    Children under 12 years: Should only be taken on medical advice.

    If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

    Do not take this product if: You know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred (see further information for a full list of ingredients).

    Take special care before treatment with Gaviscon Double Action Mint: This medicine contains sodium (11.12 mmol per 20 ml dose) and calcium (6.5 mmol per 20 ml). If you have been advised to follow a diet restricted in either of these please consult your doctor. The maximum recommended daily dose of this medicinal product contains 1023.04 mg sodium (found in table salt). This is equivalent to 51.15 % of the adult recommended maximum daily dietary intake for sodium. Talk to your doctor or pharmacist if you need this product on a daily basis for a prolonged period of time, especially if you have been advised to follow a low salt (sodium) diet. You can take this product if you are pregnant or breast feeding. This product contains methyl (E218) and propyl (E216) parahydroxybenzoates which may cause allergic reactions (possibly delayed).

    Do not take this product within two hours of taking other medicines by mouth as it can interfere with the action of some other medicines. This is especially important if you are taking antihistamines, antibiotics (tetracyclines and quinolones such as norfloxacin), iron preparation, antifungals such as ketoconazole, digoxin and beta-blockers (for heart conditions), neuroleptics (for mental illness), thyroxine, chloroquine (for malaria) and bisphosphonates (for osteoporosis)

    Possible side effects Very rarely (less than 1 in 10,000 patients treated) an allergic reaction to the ingredients may occur. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness, or swelling of the face, lips, tongue or throat. If you experience these or any other side-effects stop taking the product and consult your doctor immediately. Also you can help to make sure that medicines remain as safe as possible by reporting any unwanted side effects via the internet at http://www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.

    Each 10ml of Gaviscon Double Action Liquid contains:

    500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. The other ingredients are carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, mint flavour, sodium hydroxide and water. This product does not contain sugar or gluten.

    Disclaimer

    The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply
    x

    Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close